PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Half-liberated real spheres and their subspaces

Volume 144 / 2016

Julien Bichon Colloquium Mathematicum 144 (2016), 273-287 MSC: 46L85, 46L55. DOI: 10.4064/cm6687-10-2015 Published online: 6 April 2016

Abstract

We describe the quantum subspaces of Banica–Goswami’s half-liberated real spheres, showing in particular that there is a bijection between the symmetric ones and the conjugation stable closed subspaces of the complex projective spaces.

Authors

  • Julien BichonLaboratoire de Mathématiques
    Université Blaise Pascal
    Campus des Cézeaux
    3 place Vasarely
    63178 Aubière Cedex, France
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image